# SDR IPXA10563255

- Difficulty date: October 5, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A402
- Part serial: 75724APF
- Condition: Delaminated
- Location: Bs 1200-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CABIN FLOOR BOARD BS 1200-1320 LBL 45-60 HAS MISSING INSERTS, PUNCTURES.  FABRICATED NEW FLOORBOARD IAW SRM 53-00-50-1A1 EO B757-5320-9692-G AND SRM B757-5100-33281-B.
